# SDR CALA2019010700044

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230345200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-4 CHECK ROTO PROBE INSPECTION SHOWS CRACK INDICATION IN MULTIPLE LAYERS AT FUSELAGE SKIN FR35, STR30L LOWER AFT HOLE. REPAIRED AFT LOWER HOLE AT FR35 STR30L IAW ECRA 5321-01979 PART 1. ACCOMPLISH THE INSPECTION REQUIREMENTS AT THE LOWER FASTENER HOLE LOCATED AT STR30L & FR35 AS PER PART 2 OF ECRA 5321-01979 ON OR BEFORE THE AIRCRAFT REACHES 138,955 TFH OR 60,600 TFC. PLANNING TO CONTACT ENGINEERING AFTER 58,000TFC BUT BEFORE 59,000 TFC FOR THE REQUIRED INSPECTIONS. APPROVED TO PLACE ON DIP REF ECRA 5321-01979, INSPECTION TO BE ACCOMPLISHED AT THE LOWER FASTENER HOLE LOCATED AT STR 30L AND FRAME 35 AS PART 2 OF ECRA 5321-01979 ON OR BEFORE THE ACFT REACHES 138,955 TOTAL FHRS. OR 60,600 TOTAL ACFT FC''S. PLANNING TO CONTACT ENGINEERING AFTER 58000 TOTAL ACFT FHRS BUT BEFORE 59,000 TOTAL FC''S FOR REQUIRED INSP. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: >58K<59K TAFC PLN/ENG T/A: 60600 TAFC / 138955 TAFH...DB/U359554
